is RA making me short of breath ?: - NRAS

NRAS
28,056 members32,797 posts

is RA making me short of breath ?

johng
johng
3 Replies
oldestnewest

It could be, but it might not. If you even think that you are short of breath then you should go to your GP and get checked out. There is a rare possibility that you can get lung problems with some of the meds, and there is also a fairly rare possibility of having a related autoimmune lung problem. There is also the rare possibility that either the RA or the meds could have affected your kidneys (or heart) and that could be making it hard for you to get enough oxygen.

When you have something like RA, you shouldn't assume anything about anything else that comes up, and best to either mention it to your rheumatologist or rheumatology nurse or get checked out by your GP. Some of these things do need treating quickly to avoid future problems.

Hidden
Hidden

I became very short of breath after being on MTX for about 4 months, so much so that I had to see my consultant immediately and it was discovered I had pneumonitis which can be a side effect of this medication. After a short course of steroids and changing my meds I recovered completely.

Hi Johng

Just to reiterate what Earthwitch has said, it really is important to seek medical advice on this. It would be worth giving the hospital a call and seeing your GP.

Kind regards

Sarah Kate

NRAS